# SDR CHQA201000098

- Difficulty date: May 19, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N978RP
- Make and model: Emb EMB-145EP
- Aircraft serial: 145169
- Aircraft time: 25,644 hours, 18,696 cycles
- Engine: Allsn AE3007A
- Engine time: 21,922 hours, 16,394 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 316311
- Part serial: 06171633P
- Condition: Low Pressure
- Location: Lt Mlg
- Part time: 625 hours, 855 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT ON LANDING IN LGA THE AIRCRAFT HAD POOR BRAKING AND DRIFTED TO THE RIGHT AT HIGH SPEED.  THE AIRCRAFT TAXIED TO THE GATE WITHOUT INCIDENT.  UPON POST FLIGHT INSPECTION THE LEFT OUTBOARD TIRE WAS LOW.  MAINTENANCE REPLACED BOTH TIRES ON THE LEFT MAIN LANDING GEAR AND THE LEFT OUTBOARD WHEEL SPEED TRANSDUCER AS A PRECAUTION.
